# SDR UALA2013021400876

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 45,721 hours, 17,424 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL REPLACED ELAC 1 PER AMM.  OPERATIONAL TEST CHECKED NORMAL.  ACCOMPLISHED LAND CAT 3 CAPABILITY TEST PER AMM, TEST WAS OK.
